# SDR SWAA2023071176880

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,498 hours, 23,584 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT HANDLE COVER BROKEN<[01] REPLACED MISSING SCREWS FOR LIFT HANDLE PER AMM 52-22-51
